HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 12 no. 1 : [4]

Collection home page

Showing results 1 to 4 of 4
Export metadata:
TypeAuthor(s)TitleOther TitlesCitationCitation(alt)Issue Date
bulletin (article)Katsurada, YoshieNON-HOLONOMIC SYSTEM IN A SPACE OF HIGHER ORDER II. ON THE THEORY OF EXTENSORS ON THE SUBSPACE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1951
bulletin (article)Katsurada, YoshieON THE EXTENDED CONNECTION PARAMETERS IN A SPACE WITH AFFINE CONNECTION AND IN A RIEMANNIAN SPACE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1951
bulletin (article)Izumi, HideoINFINITESIMAL TRANSFORMATION IN A LINE ELEMENT SPACE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1951
bulletin (article)Yano, ShimpeiA GENERALIZATION OF THE FRENET'S FORMULAE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1951
Showing results 1 to 4 of 4

 

Feedback - Hokkaido University